# SDR ASAA9980257

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, A PUNCTURE WAS FOUND IN WEB AT FS 190, LBL 35.  REMOVED DAMAGED MATERIAL AND INSTALLED DOUBLER IAW DC9 SRM 53-01, FIG 4.  (M)
